MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. PCA KIT ASV MICROBORE CV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. PCA KIT ASV MICROBORE CV; INTRAVASCULAR ADMINISTRATION SET
Model Number 10800175
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that medication leaked from the distal port of the pca kit asv microbore cv tubing due to a loose iv set connection.The following information was provided by the initial reporter: "there was no harm to the patient, but the medications was leaking from the distal port of the tubing.The patient was found in a puddle of iv fluids and they were not able to make a tight connection.The medication was wasted and the nurse started a new set up.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: a sample was received and tested by our quality team.The luer was clearly cracked and the customer's complaint of leak has been verified.Microscope analyses was employed to determine possible root causes of this failure.Root cause was not determined but it is known that this failure has occurred when the luer has been over tightened in the past.A device history record review could not be performed because a lot number was not provided by the customer.H3 other text : see h.10.

Brand Name
PCA KIT ASV MICROBORE CV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11548417
Report Number9616066-2021-50534
Device Sequence Number3844795
Product Code FPA
UDI-Device Identifier50885403234406
UDI-Public50885403234406
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10800175
Device Catalogue Number10800175
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2021
Initial Date Received by Manufacturer 02/25/2021
Supplement Date Received by Manufacturer04/19/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1